Some models for spatial variability of animal species.

A - Papers appearing in refereed journals

Perry, J. N. 1988. Some models for spatial variability of animal species. Oikos. 51 (2), pp. 124-130.

AuthorsPerry, J. N.
KeywordsEcology
Year of Publication1988
JournalOikos
Journal citation51 (2), pp. 124-130
Digital Object Identifier (DOI)doi:10.2307/3565634
Open accessPublished as non-open access
Funder project or code20
ISSN00301299
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8617y/some-models-for-spatial-variability-of-animal-species

2 total views
0 total downloads
0 views this month
0 downloads this month